# SDR DALA1406039218

- Difficulty date: July 9, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 29,376 hours, 13,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED NEAR LONGERON LONGERON 2R, BS 1475.   REPAIRED IAW ERA 527346-14.
